English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Moduli spaces of rank 2 instanton sheaves on the projective space

MPS-Authors
/persons/resource/persons236332

Tikhomirov,  Alexander S.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Jardim, M., Maican, M., & Tikhomirov, A. S. (2017). Moduli spaces of rank 2 instanton sheaves on the projective space. Pacific Journal of Mathematics, 291(2), 399-424. doi:10.2140/pjm.2017.291.399.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B98-5
Abstract
There is no abstract available